# SDR ASOA201001419

- Difficulty date: September 20, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 29,658 hours, 26,752 cycles
- Engine: Ge CF34*
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Deteriorated
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR "EXIT" PLACARD IS DETERIORATED.  R & R PAX DOOR EXIT PLACARD IAW AMM 11-30-00-000-801 AND 11-30-00-400-801.
